# SDR IXXA07SMN164S

- Difficulty date: June 30, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FLIGHT STATION 160 LONGERON 32.5 LEFT DOUBLER FORWARD LOWER FUSELAGE LEFT SIDE OF BELLY ADF ANTENNAS REPAIR SIDE 2 AND 4 EXCEED MAXIMUM FASTENER SPACING.  REMOVED FASTENERS.  REMOVED DAMAGED AREA. FABRICATED EXTERNAL DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 53-2-1 FIGURE 7 SHEETS 1, 3, AND 5, DC8 SRM 51-1-21, SRM 53-4-1 FIGURE 4 ITEM A, SRM 51-9-0 FIGURE 68A, DC8 SRM 51-1-8B,  DC8 51-1-11, 51-1-20D, AND 51-3-1.
